RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 295, Pages 241–260 (Mi tm3760)  

This article is cited in 2 scientific papers (total in 2 papers)

On first integrals of geodesic flows on a two-torus

I. A. Taimanovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, pr. Akademika Koptyuga 4, Novosibirsk, 630090 Russia
b Faculty of Mechanics and Mathematics, Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090 Russia

Abstract: For a geodesic (or magnetic geodesic) flow, the problem of the existence of an additional (independent of the energy) first integral that is polynomial in momenta is studied. The relation of this problem to the existence of nontrivial solutions of stationary dispersionless limits of two-dimensional soliton equations is demonstrated. The nonexistence of an additional quadratic first integral is established for certain classes of magnetic geodesic flows.

Funding Agency Grant Number
Russian Science Foundation 14-11-00441
This work is supported by the Russian Science Foundation under grant 14-11-00441.


DOI: https://doi.org/10.1134/S0371968516040154

Full text: PDF file (245 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 295, 225–242

Bibliographic databases:

UDC: 517.9+531.01
Received: May 26, 2016

Citation: I. A. Taimanov, “On first integrals of geodesic flows on a two-torus”, Modern problems of mechanics, Collected papers, Tr. Mat. Inst. Steklova, 295, MAIK Nauka/Interperiodica, Moscow, 2016, 241–260; Proc. Steklov Inst. Math., 295 (2016), 225–242

Citation in format AMSBIB
\Bibitem{Tai16}
\by I.~A.~Taimanov
\paper On first integrals of geodesic flows on a~two-torus
\inbook Modern problems of mechanics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 295
\pages 241--260
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3760}
\crossref{https://doi.org/10.1134/S0371968516040154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628525}
\elib{http://elibrary.ru/item.asp?id=27643615}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 295
\pages 225--242
\crossref{https://doi.org/10.1134/S0081543816080150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395572400015}
\elib{http://elibrary.ru/item.asp?id=27058643}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010806177}


Linking options:
  • http://mi.mathnet.ru/eng/tm3760
  • https://doi.org/10.1134/S0371968516040154
  • http://mi.mathnet.ru/eng/tm/v295/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bolotin, V. V. Kozlov, “Topology, singularities and integrability in Hamiltonian systems with two degrees of freedom”, Izv. Math., 81:4 (2017), 671–687  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. Anikin A.Yu. Dobrokhotov S.Yu. Nazaikinskii V.E. Tsvetkova A.V., “Asymptotic Eigenfunctions of the Operator Delta D(X)Delta Defined in a Two-Dimensional Domain and Degenerating on Its Boundary and Billiards With Semi-Rigid Walls”, Differ. Equ., 55:5 (2019), 644–657  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:222
    References:60
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019